# SDR ASAA2016080817643

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 9,632 hours, 3,124 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD RIGHT WINDSHIELD HEAT "OVERHEAT". ATTEMPTED RESET PER QRH UNSUCCESSFUL.  ACFT GROUNDED. NO FAULTS UPON ARRIVAL.  PERFORMED BITE TEST OF WHCU IAW  TSM 30-41 TASK 801, NO FAULTS. SUCCESSFUL GROUND TEST.
